Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

June 4, 2012Treutlen County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 4, 2012, 12:20 PM EDT for Treutlen County, Georgia. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2012, 12:20 PM EDT (16:20 UTC)
Expired
Jun 4, 2012, 12:45 PM EDT
In force
25 min
Issued by
NWS Atlanta, GA

County Treutlen County, GA

The radar

The Robins AFB radar (KJGX), 98 km from the middle of the area, began a volume at 16:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 4.3 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2012-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2012-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1842 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

375 
WWUS82 KFFC 041620
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1220 PM EDT MON JUN 4 2012

GAZ086-098-041645-
1220 PM EDT MON JUN 4 2012

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING...PEA SIZED 
HAIL AND 35 MPH WINDS IN TREUTLEN AND EMANUEL COUNTIES UNTIL 1245 PM 
EDT...

AT 1218 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SOPERTON...MOVING EAST AT 55 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
TREUTLEN AND EMANUEL COUNTIES THROUGH 1245 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE GILLIS SPRINGS...BLACKVILLE...
ZAIDEE...LOTHAIR...SOPERTON...NORRISTOWN...COVENA...FIVE POINTS...
LEXSY...OAK PARK AND STILLMORE. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

&&

LAT...LON 3241 8219 3236 8224 3232 8223 3230 8227
      3229 8235 3232 8236 3235 8241 3233 8256
      3235 8266 3252 8262 3252 8257 3246 8218
TIME...MOT...LOC 1620Z 283DEG 46KT 3242 8253

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 4, 10:59 AM EDT, 1 hour 21 minutes earlier.

Area forecast discussion, Jun 4, 10:59 AM EDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1059 AM EDT MON JUN 4 2012

.UPDATE...
DURING THE FIRST PERIOD...AREA OF SHOWERS AND THUNDERSTORMS
CONTINUE TO HAVE SOUTHEASTWARD PROPAGATION ACROSS SOUTHERN HALF OF
FORECAST AREA WITH SOME BREAKING UP OF CLOUDS TRAILING THE PRECIP
IN THE NORTH. HAVE ADJUSTED POPS ACCORDINGLY AND KEPT HIGH END
CHANCE POPS FOR AFTER 18Z AS HRRR AND NAM BOTH POINT AT SOME
REDEVELOPMENT OF SCATTERED CONVECTION. TEMPS HAVE TRENDED DECENTLY
COOLER DUE TO CLOUD COVER AND PRECIP SO HAVE BUMPED MAX TEMPS DOWN
ABOUT 4 DEGREES. REST OF FORECAST LOOKS TO BE ON TRACK ATTM.
PREVIOUS DISCUSSION FOLLOWS...

&&

.PREV DISCUSSION... /ISSUED 353 AM EDT MON JUN 4 2012/

.SHORT TERM /TODAY THROUGH TUESDAY/...
CURRENT RADAR LOOP SHOWS SHOWERS AND THUNDERSTORMS MOVING
SOUTHEAST ACROSS NORTH GEORGIA THIS MORNING. THESE STORMS ARE
STILL NORTH OF THE ATL AREA BUT THEY ARE CREEPING SLOWLY
SOUTHWARD. THUNDER IS BEGINNING TO TAPER OFF WHICH IS RIGHT IN
LINE WITH WHAT THE HRRR MODEL SAID WAS GOING TO HAPPEN. ONCE THIS
LINE GETS SOUTH OF I20 SHOULD SEE MAINLY SHOWERS WITH JUST SOME
ISOLATED THUNDER. INSTABILITIES DO INCREASE AGAIN THIS
AFTERNOON/EVENING WITH MUCAPES AROUND 1600 J/KG AND LIS IN THE -3
TO -6 RANGE. SHOULD SEE MORE SCATTERED THUNDERSTORMS ACROSS THE
AREA AS THERE WILL STILL BE ABUNDANT MOISTURE OVER THE STATE. THIS
MOISTURE CONTINUES OVER THE REGION TUESDAY WITH INSTABILITIES
PEAKING BETWEEN 18Z-00Z AGAIN. WILL CONTINUE WITH CHANCE POPS
ACROSS NORTH AND CENTRAL GA THROUGH TUESDAY NIGHT. TEMPS WILL BE
NEAR SEASONAL NORMS IN THE SHORT TERM.

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...

SURFACE TROUGH LOOKS TO BE ALONG THE GULF COAST AND JUST INTO OUR
SOUTHERN COUNTIES BY TUESDAY NIGHT. THIS WILL ONCE AGAIN PROVIDE
THE FOCUS FOR SHOWER AND THUNDERSTORM DEVELOPMENT INTO WEDNESDAY
AFTERNOON. UNLIKE THE NEXT TWO DAYS...SHORTWAVE ACTIVITY WILL BE
AT A MINIMUM DESPITE THE NORTHWEST FLOW ALOFT. NAM12 AND ECMWF DURING
THIS PERIOD ARE MORE AGGRESSIVE IN BRINGING POPS BACK INTO NORTH
GEORGIA BUT FEEL WITH SYSTEMS COMING THROUGH PRIOR TO THE LONG
TERM...THE NORTHERN HALF SHOULD CLEAR SOMEWHAT AND FAVOR THE GFS THIS
CYCLE. REGARDLESS...ALL MODELS SHOW DRIER AIR MOVING IN AS HIGH
PRESSURE SETTLES IN FROM THE OHIO VALLEY ALLOWING FOR VERY LOW END
POPS THROUGH NEXT WEEKEND. WEAK UPPER RIDGE DOES BUILD INTO THE
AREA AS WELL FOR THE WEEKEND WITH AN INCREASING TREND IN EXPECTED
AFTERNOON HIGHS.

DEESE

FIRE WEATHER...TOUGH CALL TODAY AS FUEL MOISTURE IS LOW OVER
CENTRAL GEORGIA AND EXPECTING 15 MPH SUSTAINED WINDS THIS
AFTERNOON. QUESTIONABLE HOWEVER WRT POP TIMING AND IF IT WILL RAIN
PRIOR TO CRITICAL FIRE CONDITIONS. PLAYING IT SAFE THIS GO AROUND
AND HAVE A FIRE DANGER STATEMENT IN PLACE.

.AVIATION...
12Z UPDATE...
SHOWERS AND THUNDERSTORMS STILL MOVING SOUTH THROUGH THE STATE. VFR
CONDITIONS WILL STILL PREVAIL AT THE TAF SITES EXCEPT IN AND
AROUND SHRA/TSRA DEVELOPMENT. MAIN LINE OF SHRA/TSRA HAS SPLIT AND
IT LOOKS LIKE IT MAY MISS THE ATL AREA. IF IT DOES HIT THE ATL
AREA AIRPORTS IT WILL BE VERY BRIEF. THE THUNDERSTORMS IN AL ALSO
LOOK LIKE THEY WILL MOVE SOUTH O ATL AS WELL. WINDS WILL STAY OUT
OF THE W TO NW IN THE 5-10KT RANGE. EXPECTING GUST TO 18KT
BETWEEN 17Z-23Z. VSBYS SHOULD STAY VFR EXCEPT IN AND AROUND TSRA
DEVELOPMENT. CEILINGS SHOULD DO THE SAME AS WELL.

//ATL CONFIDENCE...12Z UPDATE...
CONFIDENCE MEDIUM ON ALL ELEMENTS

01

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          80  65  86  62 /  60  40  20  20
ATLANTA         80  67  84  64 /  50  40  20  10
BLAIRSVILLE     77  59  80  55 /  80  40  20  20
CARTERSVILLE    78  63  85  57 /  80  50  20  10
COLUMBUS        85  69  90  68 /  80  40  40  20
GAINESVILLE     80  65  82  62 /  80  50  20  20
MACON           83  67  90  66 /  80  40  40  20
ROME            81  65  85  59 /  80  50  20  10
PEACHTREE CITY  80  64  84  61 /  80  40  30  20
VIDALIA         85  71  88  69 /  80  40  50  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...03/01
LONG TERM....DEESE
AVIATION...01
Hazardous weather outlook, Jun 4, 11:55 AM EDT, 25 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1155 AM EDT MON JUN 4 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-051045-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1155 AM EDT MON JUN 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
SCATTERED THUNDERSTORMS WITH ISOLATED SEVERE STORMS EXPECTED.

.SYNOPSIS...
A WEAK AREA OF LOW PRESSURE IS EXPECTED TO FORM THIS AFTERNOON AND
MOVE ACROSS THE STATE THROUGH TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS WITH ANY SEVERE STORMS THAT DEVELOP WILL BE
STRONG WINDS TO 60 MPH...LARGE HAIL AND FREQUENT LIGHTNING. WHILE
THUNDERSTORMS WILL BE POSSIBLE ANYWHERE ACROSS NORTH AND CENTRAL
GEORGIA...MOST OF THE ACTIVITY TODAY WILL BE FROM LAGRANGE TO
MILLEDGEVILLE TO WARRENTON...AND SOUTH.

.DISCUSSION...
THE SECOND IN A SERIES OF SHORTWAVES WILL CONTINUE TO PUSH ACROSS
THE AREA THIS AFTERNOON. ADDITIONAL SHORTWAVE ACTIVITY WILL
GENERATE ACTIVITY TONIGHT AS WELL ALTHOUGH INSTABILITY LOOKS TO BE
MORE MARGINAL ACROSS THE NORTHERN HALF OF THE AREA DURING THIS
TIME FRAME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
SHOWERS AND THUNDERSTORM DEVELOPMENT WILL LARGELY BE CONFINED TO
THE SOUTHERN PORTION OF THE FORECAST AREA TUESDAY AND WEDNESDAY
WITH DRIER CONDITIONS WORKING IN LATE IN THE WEEK AND INTO NEXT
WEEKEND.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD MONITOR THE LATEST INFORMATION FOR POSSIBLE
ACTIVATION LATER THIS AFTERNOON OR EVENING.

In the hours before

Special weather statement, Jun 4, 9:22 AM EDT, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
922 AM EDT MON JUN 4 2012

GAZ042-052-041345-
922 AM EDT MON JUN 4 2012

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND WIND
GUSTS TO 40 MPH IN CARROLL AND HEARD COUNTIES UNTIL 945 AM EDT...

AT 917 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM BOWDON TO 26 MILES WEST OF WARESVILLE...
MOVING EAST AT 35 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS CARROLL AND
HEARD COUNTIES THROUGH 945 AM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE BOWDON...EPHESUS...BLACKJACK MOUNTAIN...MOUNT
ZION...FROLONA...TYUS...BOWDON JUNCTION...JOHN TANNER STATE
PARK...ROOSTERVILLE...ROOPVILLE...GLENN...WARESVILLE...TEXAS...PLANT
WANSLEY AND FRANKLIN. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 3365 8529 3372 8506 3381 8505 3381 8500
      3344 8499 3343 8501 3336 8498 3321 8498
      3317 8508 3319 8510 3316 8513 3312 8524
      3365 8534
TIME...MOT...LOC 1321Z 269DEG 30KT 3356 8525 3327 8531
          3310 8564
Special weather statement, Jun 4, 9:38 AM EDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
938 AM EDT MON JUN 4 2012

GAZ053-066-067-041400-
938 AM EDT MON JUN 4 2012

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND WIND
GUSTS TO 40 MPH IN TROUP...MERIWETHER AND COWETA COUNTIES UNTIL
1000 AM EDT...

AT 935 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 8 MILES WEST OF HANDY TO 16 MILES WEST OF
PIEDMONT HEIGHTS...MOVING SOUTHEAST AT 45 MPH.

EXPECT FREQUENT LIGHTNING...WIND GUSTS TO 40 MPH AND BRIEF HEAVY
DOWNPOURS ACROSS TROUP...MERIWETHER AND COWETA COUNTIES...INCLUDING
AREAS AROUND HILLCREST...WARES CROSSROADS...HANDY...PLANT YATES...
ABBOTTSFORD...HARRISONVILLE...POWERS CROSSROADS...ARNCO-SARGENT...
DUNAWAY GARDENS...ROSCOE...LOUISE...PIEDMONT HEIGHTS...HOGANSVILLE...
LAGRANGE AND MADRAS.

BOATERS ON WEST POINT LAKE SHOULD SEEK SAFE HARBOR NOW. GET OFF OF
THE WATER IMMEDIATELY AND WAIT UNTIL THE STORMS HAVE COMPLETELY
PASSED BEFORE RETURNING TO THE LAKE.

&&

LAT...LON 3316 8513 3319 8510 3317 8508 3323 8494
      3343 8501 3346 8498 3344 8492 3351 8485
      3350 8461 3340 8461 3333 8452 3326 8450
      3304 8454 3288 8451 3285 8456 3287 8485
      3287 8519 3314 8521
TIME...MOT...LOC 1337Z 299DEG 40KT 3340 8509 3315 8508
          3299 8546

16
Special weather statement, Jun 4, 10:02 AM EDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1002 AM EDT MON JUN 4 2012

GAZ053-054-066-067-041430-
1002 AM EDT MON JUN 4 2012

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND WIND
GUSTS TO 40 MPH IN TROUP...MERIWETHER...COWETA AND SOUTH FAYETTE
COUNTIES UNTIL 1030 AM EDT...

AT 954 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM NEWNAN TO 21 MILES WEST OF BIG
SPRINGS...MOVING EAST TO SOUTHEAST AT 45 MPH.

EXPECT FREQUENT LIGHTNING...WIND GUSTS TO 40 MPH AND BRIEF HEAVY
DOWNPOURS ACROSS TROUP...MERIWETHER...COWETA AND SOUTH FAYETTE
COUNTIES.

THIS WILL INCLUDE AREAS AROUND LOUISE...HARRISONVILLE...
HOGANSVILLE...THOMAS CROSSROADS...POWERS CROSSROADS...ARNCO-SARGENT
...HANDY...PLANT YATES...MADRAS...DUNAWAY GARDENS...ROSCOE...
GRANTVILLE...NEWNAN...SAINT MARKS AND LUTHERSVILLE.

BOATERS ON WEST POINT LAKE SHOULD SEEK SAFE HARBOR NOW. GET OFF OF
THE WATER IMMEDIATELY AND WAIT UNTIL THE STORMS HAVE COMPLETELY
PASSED BEFORE RETURNING TO THE LAKE.

&&

LAT...LON 3346 8498 3344 8492 3351 8485 3350 8461
      3355 8447 3326 8446 3325 8451 3318 8450
      3304 8454 3288 8451 3285 8456 3287 8500
      3320 8501 3322 8495 3324 8494 3343 8501
TIME...MOT...LOC 1359Z 287DEG 39KT 3333 8474 3309 8482
          3288 8515

16
Special weather statement, Jun 4, 11:25 AM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1125 AM EDT MON JUN 4 2012

GAZ061-062-069>076-078>086-089>098-102>113-041800-
HANCOCK-WARREN-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
1125 AM EDT MON JUN 4 2012

...FIRE DANGER STATEMENT CANCELLED...

HIGH FIRE DANGER CONDITIONS ARE NO LONGER EXPECTED ACROSS CENTRAL
GEORGIA THIS AFTERNOON. WITH CLOUDS AND WIDESPREAD SHOWERS AND
SCATTERED THUNDERSTORMS SPREADING INTO THE REGION...HIGH FIRE
DANGER CONDITIONS ARE NOT ANTICIPATED.
Special weather statement, Jun 4, 11:34 AM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1134 AM EDT MON JUN 4 2012

GAZ090-091-102-103-041600-
1134 AM EDT MON JUN 4 2012

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WEBSTER...
STEWART...MARION AND CHATTAHOOCHEE COUNTIES UNTIL NOON EDT...

AT 1128 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF FORT BENNING/LAWSON ARMY AIR
FIELD...MOVING EAST AT 55 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
WEBSTER...STEWART...MARION AND CHATTAHOOCHEE COUNTIES THROUGH NOON
EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE OMAHA...FORT
BENNING/LAWSON ARMY AIR FIELD...JAMESTOWN/SOUTH FORT BENNING...
CUSSETA...LOUVALE...CHARLES...RENFROE...CHRISTOPHER...MANTA...
LUMPKIN...WESTVILLE...ZELLOBEE...BROOKLYN...LEVERETTS AND KIMBROUGH.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3192 8460 3215 8504 3223 8497 3223 8493
      3226 8490 3232 8501 3236 8500 3237 8496
      3233 8439 3230 8439 3230 8441 3223 8441
      3223 8443 3207 8443 3191 8447
TIME...MOT...LOC 1534Z 292DEG 46KT 3225 8499
Special weather statement, Jun 4, 12:20 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1220 PM EDT MON JUN 4 2012

GAZ086-098-041645-
1220 PM EDT MON JUN 4 2012

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING...PEA SIZED
HAIL AND 35 MPH WINDS IN TREUTLEN AND EMANUEL COUNTIES UNTIL 1245 PM
EDT...

AT 1218 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SOPERTON...MOVING EAST AT 55 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
TREUTLEN AND EMANUEL COUNTIES THROUGH 1245 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE GILLIS SPRINGS...BLACKVILLE...
ZAIDEE...LOTHAIR...SOPERTON...NORRISTOWN...COVENA...FIVE POINTS...
LEXSY...OAK PARK AND STILLMORE. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

&&

LAT...LON 3241 8219 3236 8224 3232 8223 3230 8227
      3229 8235 3232 8236 3235 8241 3233 8256
      3235 8266 3252 8262 3252 8257 3246 8218
TIME...MOT...LOC 1620Z 283DEG 46KT 3242 8253

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 12:22 AM EDTSpecial Weather StatementFFCWalker, Whitfield38 min
Jun 4, 1:02 AM EDTSpecial Weather StatementFFCChattooga, Gordon, Pickens43 min
Jun 4, 1:43 AM EDTSpecial Weather StatementFFCChattooga32 min
Jun 4, 1:47 AM EDTSpecial Weather StatementFFCCherokee, Dawson, Forsyth, Gordon, Hall, Pickens43 min
Jun 4, 2:06 AM EDTSevere Thunderstorm WarningFFCDawson, Forsyth, Hall39 min
Jun 4, 2:13 AM EDTSpecial Weather StatementFFCFloyd32 min
Jun 4, 2:32 AM EDTSpecial Weather StatementFFCCherokee, Dawson, Forsyth28 min
Jun 4, 2:45 AM EDTSpecial Weather StatementFFCBarrow, Jackson30 min
Jun 4, 2:53 AM EDTSpecial Weather StatementFFCTowns, Union, White37 min
Jun 4, 2:58 AM EDTSpecial Weather StatementFFCForsyth32 min
Jun 4, 3:08 AM EDTSpecial Weather StatementFFCChattooga, Floyd37 min
Jun 4, 3:14 AM EDTSpecial Weather StatementFFCBarrow, Clarke, Oconee, Oglethorpe31 min
Jun 4, 3:29 AM EDTSpecial Weather StatementFFCTowns31 min
Jun 4, 9:22 AM EDTSpecial Weather StatementFFCCarroll, Heard23 min
Jun 4, 9:38 AM EDTSpecial Weather StatementFFCCoweta, Meriwether, Troup22 min
Jun 4, 10:02 AM EDTSpecial Weather StatementFFCCoweta, Fayette, Meriwether28 min
Jun 4, 11:34 AM EDTSpecial Weather StatementFFCChattahoochee, Stewart, Webster26 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.